MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ijd.14067

Медицинская библиотека · International journal of dermatology · 2018

Scleroderma-like cutaneous lesions during treatment with paclitaxel and gemcitabine in a patient with pancreatic adenocarcinoma. Review of literature.

Verhulst Lien, Noë Esther, Morren Marie-Anne, Verslype Chris, Van Cutsem Eric, Van den Oord Joost J, De Haes Petra

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Chemotherapy-induced skin sclerosis is generally not associated with other manifestations of systemic sclerosis. It is featured by skin sclerosis without visceral involvement (i.e., Raynaud's phenomenon, esophageal dysmotility, and pulmonary fibrosis), temporal association with chemotherapy administration, and the absence of detectable autoantibodies. The clinical course of scleroderma-like changes induced by paclitaxel or gemcitabine are refractory to treatment and commonly progressive, even after discontinuation of the triggering drugs.

OBJECTIVE

Report a case of scleroderma-like cutaneous lesions during combination treatment with nab-paclitaxel and gemcitabine in a patient with pancreatic adenocarcinoma and determine other published cases of scleroderma-like skin changes following treatment with nab-paclitaxel, paclitaxel, or gemcitabine through the period from 2002 to 2018.

METHODS

Literature search from the year 2002 onwards using combinations of "Scleroderma" AND "paclitaxel," AND/OR "gemcitabine."

RESULTS

Additional to our case report we reviewed 14 other cases in the literature. Most of these cases share three prominent features: skin sclerosis without systemic involvement, temporal association with chemotherapy administration, and absence of detectable scleroderma-specific autoantibodies.

CONCLUSION

To our knowledge, this is the first case report of scleroderma-like cutaneous lesions during combination treatment with nab-paclitaxel and gemcitabine in a patient with pancreatic adenocarcinoma. However, given the current literature, these scleroderma-like lesions are most likely induced by nab-paclitaxel or paclitaxel, rather than by gemcitabine.

Для цитирования: Verhulst Lien, Noë Esther, Morren Marie-Anne, Verslype Chris, Van Cutsem Eric, Van den Oord Joost J, De Haes Petra. Scleroderma-like cutaneous lesions during treatment with paclitaxel and gemcitabine in a patient with pancreatic adenocarcinoma. Review of literature.. International journal of dermatology. 2018. DOI: 10.1111/ijd.14067.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.